# SDR ABXA9600502

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Eadi
- Part number: 36143091006
- Condition: Defective
- Location: Nr 1
- Part time: 6,914 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S EADI WENT BLANK AND PRODUCED SMOKE AND FUMES IN THE COCKPIT (IN-FLIGHT).  REPLACED NR 1 EADI (FOUND SMOKE ODOR IN D.U. FAN) IAW DC-9 M.M.  PART TOTAL CYCLES, 3,670.
